Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Bobby,

      Be careful!!!! The same stuff that’s in Benedryl is in Tylenol PM.

      As for my surgery, I had a total thyroidectomy in 3/99. I tried RAI but it didn’t work for me and rather than go that route again (I had a bad time with RAI), I decided to just have the surgery. I’m so glad I did too. I wish I had chosen surgery first. Although I am still tinkering with my Synthroid dosage, I don’t ever have to worry about GD again. I do have TED, but I believe it is now beginning to burn itself out and I may get away lucky and not need surgery.

      All-in-all I highly recommend the surgery over RAI.

      Diane

      Anonymous
        Post count: 93172

        Morning hyper1!
        I know 4 weeks seems like a long time to be off PTU, but some folks are off 6 weeks! Anyway, the reason for being off the PTU, is to give the thyroid time to adjust to not having meds and become hyper so that the RAI will be taken in and kill off the diseased thyroid.
        I hope that was a simple enough explaination for all of this. I know both BObbi and Ski have explained this in greater detail in the past. If you wish to read those posts, run a search on RAI and their names.

        Best Wishes,
        Jan
        Online Facilitator,
        NGDF

        Anonymous
          Post count: 93172

          Thanks for the info…..better days are comming. I keep hearing stories about eye problems I know this disease does effect the eyes but not in all of us right? As I look back it seems that the symptoms I have had seem to be within the year so perhaps it was caught early. It is nice to have this board and all of you to identify with…

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.